I've been taking Nexium for 3 months. Do I have to wean off the medication or can I stop suddenly.
12 Mar 2010
Do what makes you feel comfortable. I don't see a problem with you stopping the medication suddenly, however you'll know if that doesn't work for you right away. If that's the case, just create yourself a small weaning schedule. It wouldn't have to be anything lengthy.
Keep in mind, if you plan on taking it again any time soon, it may be better just to keep taking it. It is a type of medication that needs to be in your bloodstream on a continual basis to be most effective.
I'd call your local pharmacist with any more questions, they generally don't mind helping with this stuff. That said, I think I just about covered it ;-)
Hope this helps!!
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Nexium for 3 yrs is this to long to be on this drug? I have a lot of gas pain &bloat?
I have read that the course of treatment with nexium is for 4 to 8 weeks to heal and a second dose may be needed. I went off of it one day and the ...
1 answer • 4 Nov 2009
... indicate Nexium can cause esophagitis. Anyone else heard about this or experienced it? I just had an endoscopy and they said I had esophagits and ...
2 answers • 13 Mar 2010
Can I take Zantac 75 or 150 or Gavescon (two or three tablets) if this dosage doesn't get me through the night? I was taking Nexium 40 mgs twice ...
1 answer • 19 Mar 2010
child 4 years old, taking: singulair, flixotide&cetrizine2hcl for asthma in the same time , taking nexium & motillium for gerd lately he had ...
1 answer • 15 May 2010